# SDR LR7A2015020600511

- Difficulty date: February 6, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: P4LAD
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,001 hours, 21,719 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT, APU FIRE LIGHT ILLUMINATED IN FLIGHT.  REPAIRED CHAFING WIRE IN APU FIRE DETECTION SYS IAW SMP 581 26-10, OPS CHECK GOOD.
